# SDR DALA2016050603767

- Difficulty date: May 5, 2016
- Submitted: May 8, 2016
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 52,187 hours, 23,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB ON FLOOR STRUCTURE AT LEVEL STR 23L, FRAME 20 AT FWD GALLEY AREA, REPLACED WEB ON FLOOR STRUCTURE AT LEVEL STR 23L, FRAME 20 AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53112784.
